# SDR MASA2016120612531

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N87339
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000559
- Aircraft time: 1,427 hours, 816 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD F/A'S FLASHLIGHT NOT BLINKING RED.  PLACED ON MEL.
